# SDR 95ZZZX2495

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1240000
- Condition: Corroded
- Location: Aft Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT, LT TRACK, HAS LEVEL II CORROSION AT FS 1080 - FS 1120, W.O. NR 950007, C/N 5163.  REMOVED DAMAGED AREAS, TREATED, PRIMED AND INSTALLED NEW SECTION OF TRACKS PER SRM 53-2-3, AND SRM 51-1-21D.
